By Topic

On the number of solutions of piecewise-linear resistive circuits

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hasler, M.J. ; Dept. of Electr. Eng., ETH, Lausanne ; Schnetzler, C.

Topological conditions are proved which allow an upper bound to be found for the number of DC operating points of a piecewise-linear circuit. The circuits may be nonreciprocal. The conditions amount to checking whether certain voltage and current orientations exist on the graph of the circuit. This can be implemented on a computer and it can be used for designing piecewise-linear circuits with prescribed DC operating points

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:36 ,  Issue: 3 )